Differential and Integral Equations

Qualitative behaviour of an epidemics model

Daniel Daners

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 5 (1992), 1017-1032.

First available in Project Euclid: 10 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 92D30: Epidemiology
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35K55: Nonlinear parabolic equations 47N20: Applications to differential and integral equations 47N60: Applications in chemistry and life sciences


Daners, Daniel. Qualitative behaviour of an epidemics model. Differential Integral Equations 5 (1992), no. 5, 1017--1032. https://projecteuclid.org/euclid.die/1370870938

Export citation